Publications

Export 77 results:
Author Title Type [ Year(Desc)]
Filters: Author is Andrew M. Childs  [Clear All Filters]
2011
A. M. Childs and Kothari, R., Quantum query complexity of minor-closed graph properties, Proc. 28th Symposium on Theoretical Aspects of Computer Science (STACS 2011), Leibniz International Proceedings in Informatics, vol. 9, pp. 661-672, 2011.
A. M. Childs and Strouse, D. J., Levinson's theorem for graphs, Journal of Mathematical Physics, vol. 52, no. 8, p. 082102, 2011.
2012
A. M. Childs, Kimmel, S., and Kothari, R., The quantum query complexity of read-many formulas, Lecture Notes in Computer Science, vol. 7501, pp. 337-348, 2012.
A. M. Childs and Wiebe, N., Hamiltonian Simulation Using Linear Combinations of Unitary Operations, Quantum Information and Computation, vol. 12, no. 11-12, pp. 901-924, 2012.
A. M. Childs and Gosset, D., Levinson's theorem for graphs II, Journal of Mathematical Physics, vol. 53, no. 10, p. 102207, 2012.